# SDR IPXA0560652

- Difficulty date: May 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 487 S14-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO DOOR, INNER SURFACE, FRAME AT BS 487 BETWEEN STR 14-17 HAS SEVERAL SCREW STARTS.  REMOVED GOUGED AREA, UT MEASURED THICKNESS FORMED NEW DOUBLER FOUND GOUGED DOUBLER OUT OF LIMITS, ROUTED NEW DOUBLER FOR HEAT TREAT, DRILLED ALODINED AND PRIMED ACCESSED REMOVED DOUBLER INSTALLED NEW REPLACEMENT DOUBLER IAW SRM 51-40-02-0G.
